# SDR DHL2004873513

- Difficulty date: November 8, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIGHT L/E CRACKED 3.000M ZR 172.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-6-1 FIG 1.  REMOVED CRACKED PLATING IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (ALCLAD 2024-T3 0.040) IAW SRM 55-6-1 PG 2 FIG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1.
